MathSciNet Relay Station
MathSciNet bibliographic data
MR1887984 (2003b:14065) 14N15 (14F43 14M15)
Robinson, Shawn A Pieri-type formula for $H\sp \ast\sb T({\rm SL}\sb n(\Bbb C)/B)$. J. Algebra 249 (2002), no. 1, 38–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement